# SDR CALA2013082790801

- Difficulty date: June 16, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 50,445 hours, 20,476 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Unknown
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CABIN INTERPHONE DISTRIBUTION SYSTEM PANEL LIGHT ON.  INTERROGATED PTP PANEL SHOWS LT OVERWING EXIT BOTTLE PRESSURE.  FOUND BOTTLE PRESSURE TWO NEEDLES IN THE GREEN. REPLACED LEFT OVERWING SLIDE INFLATION RESERVIOR PER AMM.
